# SDR 95ZZZX3986

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88287
- Make and model: Bbavia 8GCBC
- Aircraft serial: 10374
- System (JASC): 3452 · ATC Transponder System
- Part: Knob
- Part number: 088031140003
- Condition: Broke
- Location: Xponder On-Off
- Component: Bendix, KT76A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FIRST FLIGHT AFTER INSTALLATION, THE ON-OFF-MODE C SELECTOR BROKE OFF IN PILOT'S HAND.  THIS IS THE THIRD TIME THERE HAVE BEEN BROKEN KNOBS ON THE 'NEW STYLE' FACEPLATE FOR THE KT76A.  ALL THREE OCCURRENCES HAVE HAPPENED WITHIN ONE MONTH.
